# SDR DALA2021120107388

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CRACKED STABILIZER STRAP BTW STA 365.25 TO STA 377.7 AND LBL 24.75 AT ABOVE NLG W/W (E&E). CORRECTIVE ACTION: SUMMARY OF NRC 00483: CRACKED STABILIZER STRAP BTW STA 365.25 TO STA 377.7 AND LBL 24.75 AT ABOVE NLG W/W (E&E) WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12. (2032672)
